# SDR CA121107003

- Difficulty date: November 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PRELIMINARY REPORT FLAP FAIL ON APPROACH.  FLAP FAIL EVENT, OPERATING UNDER CREW RESET.  ACTION PLAN ASSIGNED 182-06, NOV 12-01 NO RESOLULTION YET MORE TO FOLLOW.
